# SDR CALA2013100891836

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 60,337 hours, 22,661 cycles
- Engine: Iae V2527A5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Faulty
- Location: Lt Brake Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE STILL VERY SENSITIVE, OVER BRAKES AT THE SLIGHTEST TOUCH MAY CAUSE PROBLEMS. LT BRAKE PEDAL MASTER CYLINDER IAW MM.
